# SDR CA130826011

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 21,912 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: SM400D37
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WILL NOT ROTATE WHEN START SELECTED.  START CONTACTOR REPLACED.
